# SDR N6WA2013102901

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 27,468 hours, 20,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR HANDLE MASTER CAUTION IN FLIGHT AND MASTER WARNING AFTER LANDING.   INSPECTED PAX DOOR.  FOUND HANDLE TO BE DAMAGED.  CUT OFF PAX DOOR HANDLE SO DOOR OPERATES NORMALLY FROM INSIDE.  OPERATION AND ALL LOCKING INDICATION IS GOOD.  FOUND OK FOR A 1 TIME FERRY.
